MAUDE Adverse Event Report: Renishaw Mayfield SARL Neuromate Gen III Stereotactic System

Renishaw Mayfield SARL Neuromate Gen III Stereotactic System
Model Number neuromate
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
After the surgery the surgeon reported an inaccuracy >2mm from the target of one electrode.The laser staple verification on the same side was offset by around 1mm.A 0.39mm frame-fit error was also reported.The patient was successfully treated.The device specification for accuracy is 2mm.This is being reported on the basis of the potential for direct harm if this were to happen on another occasion.

Brand Name
Neuromate Gen III Stereotactic System
Common Device Name
Neuromate Gen III
Manufacturer (Section D)
Renishaw Mayfield SARL
31 rue ampere
chassieu, 69680
FR  69680
Manufacturer (Section G)
Renishaw Mayfield SARL
31 rue ampere
chassieu, 69680
FR   69680
Manufacturer Contact
rusling
31 rue ampere
chassieu, 69680
FR   69680
MDR Report Key50895667
Report Number3009108888-2026-00007
Device Sequence Number17599658
Product Code HAW
UDI-Device Identifier03662724000345
UDI-Public03662724000345
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K181706
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Numberneuromate
Device Catalogue Number001.0500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date09/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown